# SDR CALA2014041400442

- Difficulty date: April 10, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y22
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT HAS HEAVY CORROSION AT BS 947+4, RBL 48.  R & R FLOOR SUPPORT BETWEEN BS 947 - 967, RBL 48 IAW SRM 51-40-02.
